# SDR 08FDEA03576

- Difficulty date: August 25, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Dented
- Location: Nr 1 Pack Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS JUST BELOW THE NR 1 PACK DOOR HANDLE, FOUND DURING INCOMING INSPECTION.  REMOVED THE DAMAGED AREA BELOW THE NR 1 PACK DOOR HANDLE PER DC/MD-10 SRM 52-10-00;  FIG 2; VOL I.  FABBED, LOCATED AND DRILLED THE FILLER; INTERNAL AND EXTERNAL DOUBLERS PER DC/MD-10 SRM 52-10-00; FIG 2; VOL 1.  ALODINED PER DC/MD-10 SRM 51-21-01; PARA 31; VOL II.  PRIMED PER DC/MD-10 SRM 51-21-01; PARA 24; VOL II.  INSTALLED PER DC/MD-10 SRM; FIG 2; VOL I.
